Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Solitons supported by spatially inhomogeneous nonlinear losses

Autor
Borovkova, O.; Lobanov, V.; Malomed, B.; Torner, L.; Kartashov, Y.V.; Vysloukh, V.A.
Tipus d'activitat
Article en revista
Revista
Optics express
Data de publicació
2012
Volum
20
Número
3
Pàgina inicial
2657
Pàgina final
2667
DOI
https://doi.org/10.1364/OE.20.002657 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/15859 Obrir en finestra nova
URL
http://www.opticsinfobase.org/abstract.cfm?URI=oe-20-3-2657 Obrir en finestra nova
Resum
We uncover that, in contrast to the common belief, stable dissipative solitons exist in media with uniform gain in the presence of nonuniform cubic losses, whose local strength grows with coordinate ¿ (in one dimension) faster than |¿|. The spatially-inhomogeneous absorption also supports new types of solitons, that do not exist in uniform dissipative media. In particular, single-well absorption profiles give rise to spontaneous symmetry breaking of fundamental solitons in the presence of unif...
Citació
Borovkova, O. [et al.]. Solitons supported by spatially inhomogeneous nonlinear losses. "Optics express", 2012, vol. 20, núm. 3, p. 2657-2667.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Borovkova, Olga V.  (autor)
  • Lobanov, Valery E.  (autor)
  • Malomed, Boris A.  (autor)
  • Torner Sabata, Lluis  (autor)
  • Kartashov, Yaroslav V.  (autor)
  • Vysloukh, Victor A.  (autor)